Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Undecidability of the theory of abelian groups with a subgroup


Author: Walter Baur
Journal: Proc. Amer. Math. Soc. 55 (1976), 125-128
MSC: Primary 02G05
DOI: https://doi.org/10.1090/S0002-9939-1976-0416890-9
MathSciNet review: 0416890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of abelian groups with an additional predicate denoting a subgroup is undecidable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02G05

Retrieve articles in all journals with MSC: 02G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0416890-9
Article copyright: © Copyright 1976 American Mathematical Society